# SDR REXA201100418

- Difficulty date: July 4, 2011
- Submitted: July 4, 2011
- Operation: Air carrier
- Aircraft: N8903A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7903
- Aircraft time: 17,744 hours, 14,856 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING BATT RIB CRACKED AT WS 53.60.  REPAIRED IAW BOMBARDIER REO 601R-57-51-046 REV B.
